# SDR DL757952754

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005158
- Condition: Delaminated
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NR 7 SLAT T/E WEDGE WAS FOUND TO HAVE DELAMINATION ON THE T/E WEDGE 33 FROM THE I/B END.
